Alert archive / California / Flash Flood Warnings in 2022
Flash Flood Warning 164, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 12, 2022, 9:25 PM PDT for San Bernardino County, California. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2022, 9:25 PM PDT (04:25 UTC)
- Expired
- Aug 13, 2022, 3:30 AM PDT
- In force
- 6 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County San Bernardino County, CA
The radar
The Santa Ana Mts radar (KSOX), 150 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 10:40 PM PDT | FLASH FLOOD | 2 Wnw Wonder Valley, CA | CHP REPORTED A CAR STUCK IN THE SAND ON AMBOY ROAD, LIKELY ASSOCIATED WITH ROADWAY FLOODING. |
| Aug 12, 11:41 PM PDT | FLASH FLOOD | 1 Ne Wonder Valley, CA | CHP REPORTED A MOTOR HOME STUCK IN FLOOD WATERS ON AMBOY ROAD NEAR SCHOONER ROAD. |
| Aug 12, 11:41 PM PDT | FLASH FLOOD | 1 Ne Wonder Valley, CA | UPDATES PREVIOUS FLASH FLOOD REPORT FROM 1 NE WONDER VALLEY...CHP REPORTED MAJOR FLOODING OF AMBOY ROAD NEAR SCHOONER AND KUHNS ROAD. THE ROADWAY WAS IMPASSABLE. ALSO A MOTOR HOME STUCK IN FLOOD WATERS ON AMBOY ROAD NEAR SCHOONER ROAD. |
| Aug 13, 12:40 AM PDT | FLASH FLOOD | 3 Wnw Wonder Valley, CA | CHP REPORT OF DIESEL TANKER TRUCK AND TWO OTHER VEHICLES STUCK ON AMBOY ROAD NEAR GODWIN ROAD. ROADWAY IS INACCESSIBLE DUE TO FLOODING. |
| Aug 13, 12:42 AM PDT | FLASH FLOOD | 2 Ssw Wonder Valley, CA | EMERGENCY MANAGER REPORTED MULTIPLE VEHICLES STUCK ALONG HIGHWAY 62 BETWEEN GODWIN ROAD AND SANDALE ROAD EAST OF TWENTYNINE PALMS. ADDITIONALLY, LARGE ROCKS WERE FOUND IN THE ROADWAY, MUD, AND STANDING WATER. TWO POWER POLES WERE ALSO FOUND DOWN. |
| Aug 13, 12:59 AM PDT | FLASH FLOOD | 24 E Wonder Valley, CA | CHP REPORTED SEVERAL VEHICLES STUCK IN FLOODING ON HIGHWAY 62 AT MILE MARKER 62. TRAFFIC WAS BEING DIVERTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 4.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3647 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
079
WGUS55 KVEF 130425
FFWVEF
CAC071-130730-
/O.NEW.KVEF.FF.W.0164.220813T0425Z-220813T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
925 PM PDT Fri Aug 12 2022
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
Southern San Bernardino County in southern California...
* Until 1230 AM PDT.
* At 925 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1 inch of rain has
fallen. Additional rainfall amounts up to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Twentynine Palms, Yucca Valley, Twentynine Palms Base, Twentynine
Palms Airport, Joshua Tree Lake Campground, Joshua Tree and
Morongo Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3447 11640 3426 11573 3445 11562 3408 11531
3412 11552 3407 11555 3409 11560 3404 11560
3403 11600 3408 11600 3408 11604 3412 11605
3412 11626 3408 11626 3403 11662 3410 11660
3414 11647 3426 11644 3432 11648 3436 11640
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MS5 follow-up statements
654
WGUS75 KVEF 130548
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
1048 PM PDT Fri Aug 12 2022
CAC071-130730-
/O.CON.KVEF.FF.W.0164.000000T0000Z-220813T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
1048 PM PDT Fri Aug 12 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM PDT SATURDAY
FOR SOUTHERN SAN BERNARDINO COUNTY...
At 1048 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Radar estimates show that up to 3
inches of rain have fallen. Additional rainfall amounts up to 2
inches are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Twentynine Palms, Yucca Valley, Twentynine Palms Base, Twentynine
Palms Airport, Joshua Tree Lake Campground, Joshua Tree and
Morongo Valley.
The heaviest rain has fallen east of Twentynine Palms with
additional heavy rain moving into the area. Flooding is ongoing or
will begin shortly east of Twentynine Palms on Amboy Road and
Highway 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3447 11640 3426 11573 3445 11562 3408 11531
3412 11552 3407 11555 3409 11560 3404 11560
3403 11600 3408 11600 3408 11604 3412 11605
3412 11626 3408 11626 3403 11662 3410 11660
3414 11647 3426 11644 3432 11648 3436 11640
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MS403
WGUS55 KVEF 130659
FFWVEF
CAC071-130930-
/O.EXT.KVEF.FF.W.0164.000000T0000Z-220813T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
1159 PM PDT Fri Aug 12 2022
The National Weather Service in Las Vegas has extended the
* Flash Flood Warning for...
Southern San Bernardino County in southern California...
* Until 230 AM PDT.
* At 1159 PM PDT, Local law enforcement significant flash flooding
along Amboy Road east of Twentynine Palms. Several vehicles have
been reported stuck in flood waters and radar estimates between 2
and 3 inches of rain have fallen in this area. Additionally,
traffic reports along Highway 62 east of Twentynine Palms are very
slow suggested flooding. Heavy rainfall is lessening currently in
these areas but moderate rainfall continues. An additional 0.1 to
0.25 inches are possible.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Law Enforcement and Radar Estimates.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Twentynine Palms, Twentynine Palms Base, Twentynine Palms Airport,
Amboy Road, and Highway 62 east of Twentynine Palms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Be especially cautious at night when it is
harder to recognize the dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3447 11640 3426 11573 3445 11562 3408 11531
3412 11552 3407 11555 3409 11560 3404 11560
3403 11600 3408 11600 3408 11604 3412 11605
3412 11626 3408 11626 3403 11662 3410 11660
3414 11647 3426 11644 3432 11648 3436 11640
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
TB3186
WGUS75 KVEF 130800
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
100 AM PDT Sat Aug 13 2022
CAC071-130930-
/O.CON.KVEF.FF.W.0164.000000T0000Z-220813T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
100 AM PDT Sat Aug 13 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM PDT EARLY THIS
MORNING FOR SOUTHERN SAN BERNARDINO COUNTY...
At 100 AM PDT, Several instances of flash flooding along Amboy Road
and Highway 62 east of Twentynine Palms have been reported by local
law enforcement and emergency management. Amboy Road is impassable
in several locations and vehicles were reported stuck or stranded.
Significant flash flooding continues with light to moderate rainfall
continuing. Additional flash flooding is not expected but ongoing
flooding is likely to continue through the next hour or more.
HAZARD...Life-threatening flash flooding due to thunderstorms and
excessive runoff.
SOURCE...Emergency management, local law enforecement, and radar
estimates.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Twentynine Palms, Amboy Road and Highway 62 east of Twentynine
Palms.
Amboy Road east of Bullion Mountain Road. Reports of impacts at
Godwin Road and Schooner Road specifically. Also, Highway 62 east of
Godwin Road to Golden Crown Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Be especially cautious at night when it is
harder to recognize the dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3447 11640 3426 11573 3445 11562 3408 11531
3412 11552 3407 11555 3409 11560 3404 11560
3403 11600 3408 11600 3408 11604 3412 11605
3412 11626 3408 11626 3403 11662 3410 11660
3414 11647 3426 11644 3432 11648 3436 11640
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
TB3842
WGUS55 KVEF 130917
FFWVEF
CAC071-131030-
/O.EXT.KVEF.FF.W.0164.000000T0000Z-220813T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
217 AM PDT Sat Aug 13 2022
The National Weather Service in Las Vegas has extended the
* Flash Flood Warning for...
San Bernardino County in southern California...
* Until 330 AM PDT.
* At 217 AM PDT, Local law enforcement and emergency management
reported continued flooding impacts over Amboy Road and Highway 62
east of Twentynine Palms. While the heavy rainfall has ended,
excessive runoff continues to result in flooding conditions in
this area.
HAZARD...Flash flooding caused by excessive runoff from
previous thunderstorms.
SOURCE...Emergency management and local law enforcement
reported.
IMPACT...Flash flooding of washes, highways, and secondary
roads as well as other poor drainage and low-lying
areas.
* Some locations that will experience flash flooding include...
Amboy Road and Highway 62 east of Twentynine Palms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Be especially cautious at night when it is
harder to recognize the dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3426 11573 3445 11562 3408 11531 3412 11552
3407 11555 3409 11560 3404 11560 3403 11600
3408 11600 3408 11604 3412 11605
FLASH FLOOD...OBSERVED
$$
TB3126
WGUS75 KVEF 131025
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
325 AM PDT Sat Aug 13 2022
CAC071-131035-
/O.EXP.KVEF.FF.W.0164.000000T0000Z-220813T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
325 AM PDT Sat Aug 13 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 330 AM THIS MORNING FOR SAN
BERNARDINO COUNTY...
The heavy rain has ended and only light rain remains for the warned
area. Additional Flash Flooding is no longer expected. Please
continue to heed remaining road closures, especially for Amboy Road
and Highway 62 east of Twentynine Palms as these roads had several
instances of flooding reported.
A Flood Watch remains in effect until 100 AM PDT Sunday.
LAT...LON 3426 11573 3445 11562 3408 11531 3412 11552
3407 11555 3409 11560 3404 11560 3403 11600
3408 11600 3408 11604 3412 11605
$$
TB3What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:35 PM PDT, 6 hours 50 minutes earlier.
Area forecast discussion, Aug 12, 2:35 PM PDT, 6 hours 50 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 235 PM PDT Fri Aug 12 2022 .SYNOPSIS...Moist monsoonal flow will remain in place through next week leading to the potential for thunderstorms with heavy rain over the eastern Mojave Desert and southern Great Basin. Further west across the Sierra and Western Mojave Desert, generally dry weather expected over the weekend with increasing storm chances next week. && .SHORT TERM...through Sunday. Thunderstorms got going a little early today. There was a circulation over Lincoln and northern Clark Counties and a also one lifting up from southwest Arizona in addition to the surface heating and the moist and unstable air mass that remains in place over southern Nevada, northwest Arizona and far southeast California. Boundary interaction will come into play with additional storm development through the late afternoon and early evening. The latest HRRR indicates the potential for thunderstorms converging over the Las Vegas area this afternoon then propagating southward this evening. Storms should dissipate late this evening and overnight then conditions Saturday look quite similar to today, though any storm induced circulations are a wildcard. The Flash Flood Watch was extended through Saturday evening for zones where it is currently in effect. We should see similar thunderstorm development with scattered to numerous slow-moving storms with the potential heavy rain. There is not much change in expectation with storm development through Sunday, so plan on more of the through the weekend. .LONG TERM...Monday through Friday. As we head into next week, the monsoon shows little sign of slowing down with rich moisture locked in place across the Mojave Desert and southern Great Basin. Meanwhile, high pressure builds into the northern Great Basin which could shift the steering flow to a more north or northeasterly direction for a few days, a favorable pattern for thunderstorm complexes moving into the lower deserts. Aside from the daily storm chances, temperatures will remain at or below normal through the period, with the greatest departures from normal across the eastern Mojave Desert where deeper monsoonal moisture will be hanging around. && .AVIATION...For Harry Reid...Scattered thunderstorms are forecast for the area once again this afternoon. The best chances of seeing direct impacts on the field are between 22Z and 02Z, with primary impacts being gusty outflow winds, brief heavy rainfall, and lightning. Outside of thunderstorm activity, light southerly winds and skies FEW-SCT AOA 10kft are expected. Little change in the overall pattern is expected over the weekend keeping the chance of afternoon and evening storms in place through at least Sunday. For the rest of southern Nevada, northwest Arizona and southeast California...Scattered thunderstorms are expected at all TAF sites today with the exception of KBIH. The best chance of seeing storms will be mainly after 22Z and any storms will be capable of producing gusty winds, brief heavy rain and lightning. Outside of thunderstorm activity expect light winds favoring typical diurnal variations and FEW-SCT skies AOA 10kft. Little change in the overall pattern is expected over the weekend maintaining the threat of afternoon and evening storms through at least Sunday. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && SHORT TERM...Adair LONG TERM...Outler AVIATION...Planz For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Aug 12, 3:31 PM PDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
331 PM PDT FRI AUG 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD 4 W GOLDEN VALLEY 35.23N 114.28W
08/12/2022 MOHAVE AZ COUNTY OFFICIAL
MOHAVE COUNTY ROADS REPORTED THAT WEST CHINO
DRIVE WAS CLOSED FROM NORTH MILKY WAY ROAD
TO NORTH ESTRELLA ROAD DUE TO FLOODING.
0220 PM FLASH FLOOD 5 SW GOLDEN VALLEY 35.19N 114.29W
08/12/2022 MOHAVE AZ COUNTY OFFICIAL
MOHAVE COUNTY ROADS REPORTED THAT SOUTH
ESTRELLA ROAD WAS CLOSED FROM HIGHWAY 68 TO
WEST SHINARUMP DRIVE DUE TO FLOODING.
0240 PM FLASH FLOOD 6 WSW GOLDEN VALLEY 35.18N 114.31W
08/12/2022 MOHAVE AZ COUNTY OFFICIAL
MOHAVE COUNTY ROADS REPORTED THAT SOUTH EGAR
ROAD FROM WEST ABRIGO DRIVE TO WEST
SHINARUMP DRIVE CLOSED DUE TO FLOODING.
0300 PM FLASH FLOOD 5 SSW GOLDEN VALLEY 35.16N 114.24W
08/12/2022 MOHAVE AZ COUNTY OFFICIAL
MOHAVE COUNTY ROADS REPORTED THAT WEST
SHINARUMP DRIVE IS CLOSED DUE TO FLOODING
FROM SOUTH COLORADO ROAD TO SOUTH EGAR ROAD.
&&
MWLocal storm report, Aug 12, 4:03 PM PDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
403 PM PDT FRI AUG 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 8 W TEMPLE BAR 36.01N 114.47W
08/12/2022 MOHAVE AZ PARK/FOREST SRVC
TEMPLE BAR ACCESS ROAD IS CLOSED DUE TO
FLOODING. THOSE TRYING TO ACCESS LAKE MEAD
VIA THE TEMPLE BAR ACCESS ROAD WILL BE
TURNED AWAY.
0340 PM FLASH FLOOD 7 S GOLDEN VALLEY 35.12N 114.22W
08/12/2022 MOHAVE AZ COUNTY OFFICIAL
MOHAVE COUNTY ROADS REPORTED THAT NORTH
GARNET DRIVE WAS CLOSED FROM WEST SHINARUMP
DRIVE TO WEST NAVAJO ROAD DUE TO FLOODING.
0355 PM FLASH FLOOD 10 ENE OATMAN 35.07N 114.22W
08/12/2022 MOHAVE AZ COUNTY OFFICIAL
MOHAVE COUNTY ROADS REPORTED THAT WEST
OATMAN HIGHWAY WAS CLOSED FROM MILE MARKER
40 TO EAST SILVER CREEK ROAD DUE TO
FLOODING.
&&
MWLocal storm report, Aug 12, 7:29 PM PDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
729 PM PDT FRI AUG 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 18 NW NEEDLES 35.04N 114.83W
08/12/2022 SAN BERNARDINO CA NWS EMPLOYEE
NWS EMPLOYEE REPORTED WATER OVER US-95 NEAR
MILE MARKER 71 IN EASTERN SAN BERNARDINO
COUNTY.
0710 PM FLASH FLOOD 15 ENE HUALAPAI PEAK 35.14N 113.64W
08/12/2022 MOHAVE AZ COUNTY OFFICIAL
MOHAVE COUNTY ROADS REPORTED THAT HACKBERRY
DRIVE WAS CLOSED FROM AUSTIN PEAK TO HIGHWAY
93 DUE TO FLOODING.
&&
MWThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:00 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 12, 8:13 PM PDT | Flash Flood Warning | VEF | San Bernardino | 6 hr |
| Aug 13, 12:55 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 13, 3:43 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 13, 4:47 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
Nearby
Flash Flood Warnings in California, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.